# SDR DJFA2005114

- Difficulty date: June 22, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N402CW
- Make and model: Beech 400A
- Aircraft serial: RK2
- Aircraft time: 8,366 hours, 7,473 cycles
- System (JASC): 2760 · Drag Control System
- Part: Bonding Jumper
- Condition: Out Of Position
- Location: Spoilers
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT, THE SPEED BRAKES WERE USED TO INCREASE THE DESCENT RATE FOR APPROACH.  LT YOKE WAS APPLIED TO COUNTER ACT A TURBULENCE INDUCED ROLL. THE CREW DISCOVERED THEY ONLY HAD ABOUT .2500 LT OR RT ROLL CONTROL MOVEMENT OF THE YOKE.  WHEN THE SPOILERS WERE RETRACTED FULL ROLL CONTROL WAS RETURNED. AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPOSITIONED THE SPOILER BONDING STRAPS ON THE RT WING.  A CONTROL WHEEL OPERATING FORCE CHECK, AND SPOILER CONTROL FUNCTION TEST WERE COMPLETED WITH NO NOTED BINDING.  A SATISFACTORY FLIGHT TEST WAS COMPLETED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
